# SDR QXEA200400289

- Difficulty date: April 26, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,432 hours, 4,884 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0494
- Condition: Intermittent
- Location: Aft Cargo
- Part time: 6,432 hours, 4,884 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN AFT CARGO DETECTOR CAUTION MESSAGE. MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE AFT CARGO DETECTOR SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY. THE AFT NR 1 SMOKE DETECTOR WAS REPLACED AS A PRECAUTIONARY MEASURE. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
